# SDR YENA2020031610231

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 70,753 hours, 26,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9531RP
- Condition: Deformed
- Location: Door
- Part time: 61,600 hours, 21,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT AT DOOR 841; REMOVED AND REPLACED ESCAPE SLIDE AT DOOR 841 IAW  AMM 25-62-44-400-803. REF AEROMAN NR 2020-79089
